# SDR RAAA00B2015

- Difficulty date: March 31, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,497 hours, 42,002 cycles
- Engine: Pwa JT8D7B
- Engine time: 50,218 hours, 38,010 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Part serial: 653707
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 50,218 hours, 38,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, NR 1 ENG STARTED VIBRATING THEN HAD A FIRE WARNING.  FOLLOWED  PROCEDURES, DUMPED FUEL, RETURNED TO CDB.  INSP INLET COMPRESSOR AND TURBINE AREA, CHECKED ENG MOUNTS AND CONTROLS CHECKED PNEUMATIC DUCTING, BLEED AIR MUSCLE LINE CRACKED (CAPPED & LEAK CHECKED) OK.  PRECAUTIONARY RELOCATION OF A/C FROM CDB TO ANC MAINT BASE.
